MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM5000
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Assert-IQ¿ ICM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50576208
Report Number2017865-2026-18532
Device Sequence Number9947327
Product Code MXC
UDI-Device Identifier05415067047793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM5000
Device Lot NumberS000103189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale